# SDR QXEA200700128

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,582 hours, 13,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO FLIGHT NR 2443: FUSELAGE DOOR WARNING CLIMBING THROUGH ABOUT4-5000 AGL.  DOOR PAGE INDICATED PROBLEM WAS AFT CARGO DOOR.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE VISUALLY INSPECTED AFT CARGO DOOR UPON LANDING.  FOUND HANDLE NOT IN DETENT.  PERFORMED OPERATIONAL TASK OF AFT CARGO DOOR IAW Q400 TASK 52-31-00-710-801.  OPS CHECK GOOD.  PERFORMED PRESSURIZATION CHECK TO VERIFY AFT CARGO DOOR HANDLE FLUSH AND NO DOOR OPEN LIGHT PER TASK 21-00-00-863-801 AND 21-00-00-863-802.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
